RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2012, Issue 3(28), Pages 47–52 (Mi vsgtu1072)  

Differential Equations

Damping problem for the special class of the second order hyperbolic systems

E. A. Kozlova

Samara State Technical University, Samara, Russia

Abstract: We consider the damping problem for the hyperbolic system with mixed derivative as the special case of boundary control problem. For different cases the given system is transformed to the triangular or diagonal form, allowing separation of equations. The corresponding transformation is applied to the initial and final data. Two components of boundary control vectors are constructed by solving the Cauchy problem for homogeneous or inhomogeneous equation. The inverse transformation gives the desired control functions.

Keywords: boundary control, damping problem, Cauchy problem, hyperbolic system, mixed derivative

DOI: https://doi.org/10.14498/vsgtu1072

Full text: PDF file (126 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 517.956.3
MSC: 35L51
Original article submitted 02/V/2012
revision submitted – 12/VII/2012

Citation: E. A. Kozlova, “Damping problem for the special class of the second order hyperbolic systems”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 3(28) (2012), 47–52

Citation in format AMSBIB
\Bibitem{Koz12}
\by E.~A.~Kozlova
\paper Damping problem for the special class of the second order hyperbolic systems
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2012
\vol 3(28)
\pages 47--52
\mathnet{http://mi.mathnet.ru/vsgtu1072}
\crossref{https://doi.org/10.14498/vsgtu1072}
\zmath{https://zbmath.org/?q=an:06517519}
\elib{http://elibrary.ru/item.asp?id=19092382}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu1072
  • http://mi.mathnet.ru/eng/vsgtu/v128/p47

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:179
    Full text:51
    References:50
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019